"The number of 1-factors in 2k-connected graphs" by Béla Bollobas
 

The number of 1-factors in 2k-connected graphs

Abstract

Mader [Arch. Math. 23 (1972), 219-224] determined the minimal number of 1-factors in a 2k-connected graph having at least one 1-factor. We give a simple proof of this result and slightly extend it. © 1978.

Publication Title

Journal of Combinatorial Theory, Series B

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 2
  • Usage
    • Abstract Views: 1
  • Captures
    • Readers: 2
see details

Share

COinS